# SDR 06FDEA0541

- Difficulty date: February 6, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 63,674 hours, 28,937 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT WING L/E XOS 613 FOUND CRACK 1" LONG ON THE REFUEL DOOR VANE EXTERNAL SKIN.  INSTALLED REPAIR DOUBLER IAW SRM 57-10-00 FIG 68 VOL 1.  FABRICATED PART IAW DETAIL PART TRAVELER F163380/N00380.
